HYPERBOLIC LEBESGUE CONSTANTS IN DIMENSION TWO

E. Liflyand

Research output: Contribution to journalArticlepeer-review

Abstract

We present a very detailed proof of the growth of the Lebesgue constants of hyperbolic Bochner-Riesz means for double Fourier series.

Original languageEnglish
Pages (from-to)4-25
Number of pages22
JournalJournal of Mathematical Sciences
Volume266
Issue number1
DOIs
StatePublished - Sep 2022

Bibliographical note

Publisher Copyright:
© 2022, The Author(s), under exclusive licence to Springer Nature Switzerland AG.

Keywords

  • Fourier transform
  • Hyperbolic cross
  • Lebesgue constant
  • Multiplier

Fingerprint

Dive into the research topics of 'HYPERBOLIC LEBESGUE CONSTANTS IN DIMENSION TWO'. Together they form a unique fingerprint.

Cite this